# SDR TWAA9710003

- Difficulty date: February 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928L
- Make and model: Doug DC-9-34
- Aircraft serial: 48124
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 39147385001
- Condition: Slow
- Location: Nlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STL - FLT 647 - DURING CLIMB FOLLOWING GEAR RETRACTION, THE NOSE GEAR WAS SLOW TO RETRACT.  REMOVED AND REPLACED THE NOSE GEAR RETRACT ACTUATOR, MFG P/N 3914738-5001, MANUFACTURED BY DOUGLAS AIRCRAFT COMPANY.  OPERATIONAL CHECK NORMAL.  (M)
